# SDR AALA991112

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1465K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: D43121403
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TUL - FLT 9515 - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT, GEAR GREEN LIGHT WAS ILLUMINATED.  CYCLED GEAR TWICE AND GREEN LIGHT STAYED ILLUMINATED.  GEAR HANDLE MOVEMENT FELT NORMAL.  RETURNED TUL AND LANDED WITHOUT INCIDENT.  ADJUSTED NOSE GEAR DOWNLOCK SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
